# SDR ASAA2016061917081

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 35,730 hours, 10,599 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 4926
- Condition: Inoperative
- Location: Rt Wing
- Part time: 35,753 hours, 10,604 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK FUEL QTY INDICATOR AT REFUEL PANEL INOPERATIVE.  ACFT GROUNDED.  R & R CENTER FUEL TANK INDICATOR AT REFUELING PANEL, REF AMM 28-41-61.  OPS CHECK GOOD.
